# SDR AALA201707269056

- Difficulty date: July 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 55,083 hours, 23,764 cycles
- Engine: Iae V2524A5
- Engine time: 57,334 hours, 24,858 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Part number: 82497211022
- Part serial: 25403809
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 22,577 hours, 10,424 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AT 11,000 FEET, ENGINE SPOOLED FROM FLIGHT IDLE, AIRCRAFT YAWED, AND NR 2 ENGINE SHUTDOWN.  CAPTAIN AND FIRST OFFICER COMPLETED ECAM.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE EEC IAW J/C 26L40073002.
